# SDR BJNA20170413003

- Difficulty date: April 13, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N881XA
- Make and model: Boeing 737-86N
- Aircraft serial: 30881
- Aircraft time: 45,180 hours, 20,900 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31558
- Part serial: 5790
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: K

## Discrepancy

ON TAXI IN VIBRATION FELT ON LEFT MAIN GEAR, ON INSPECTION LEFT OUTBOARD BRAKE PISTON FAILURE WITH FLUID DISCHARGE NR 1 MLG BRAKE. DURING INSPECTION FOUND NR 1 MAIN WHEEL IB BEARING AND BEARING CUP ON WHEEL WITH DAMAGED. ALSO FOUND NR 1 MLG AXLE WHEEL AND BRAKE SLEEVE THAT HAVE PITTING AND GOUGES CAUSES POSSIBLE BY BRAKE FAILURE.
